Previous Articles     Next Articles

CONSTRUCTION OF CUBATURE FORMULAS VIA BIVARIATE QUADRATIC SPLINE SPACES OVER NON-UNIFORM TYPE-2 TRIANGULATION

Jiang Qian1, Xiquan Shi2, Jinming Wu3, Dianxuan Gong4   

  1. 1. College of Science, Hohai University, Nanjing 211100, China;
    2. Division of Physics, Engineering, Mathematics, and Computer Science, Delaware State University, Dover, DE 19901, USA;
    3. Statistics and Mathematics Institute, Zhejiang Gongshang University, Hangzhou 310018, China;
    4. College of Science, North China University of Science and Technology, Tangshan 063210, China
  • Received:2020-03-30 Revised:2020-06-08 Online:2022-03-15 Published:2022-03-29
  • Contact: Jiang Qian,Email: qianjianghhu@sina.com
  • Supported by:
    This work was supported by the Fundamental Research Funds for the Central Universities of Hohai University (Grant No.2019B19414,2019B44914),the Natural Science Foundation of Jiangsu Province for the Youth (Grant No.BK20160853),Key Laboratory of Ministry of Education for Coastal Disaster and Protection,Hohai University (Grant No.202011),the National Natural Science Foundation of China (Grant No.11601151),and the National Science Foundation of Zhejiang Province (Grant No.LY19A010003).

Jiang Qian, Xiquan Shi, Jinming Wu, Dianxuan Gong. CONSTRUCTION OF CUBATURE FORMULAS VIA BIVARIATE QUADRATIC SPLINE SPACES OVER NON-UNIFORM TYPE-2 TRIANGULATION[J]. Journal of Computational Mathematics, 2022, 40(2): 205-230.

In this paper, matrix representations of the best spline quasi-interpolating operator over triangular sub-domains in S21mn(2)), and coefficients of splines in terms of B-net are calculated firstly. Moreover, by means of coefficients in terms of B-net, computation of bivariate numerical cubature over triangular sub-domains with respect to variables x and y is transferred into summation of coefficients of splines in terms of B-net. Thus concise bivariate cubature formulas are constructed over rectangular sub-domain. Furthermore, by means of module of continuity and max-norms, error estimates for cubature formulas are derived over both sub-domains and the domain.

CLC Number: 

[1] C. Allouch, and P. Sablonnièere, Iteration methods for Fredholm integral equations of the second kind based on spline quasi-interpolants, Math. Comput. Simul., 99(2014), 19-27.
[2] S. Brenner, and L. Scott, The Mathematical Theory of Finite Element Methods, Third Edition, Springer Press, 2008.
[3] C. Dagnino, and P. Lamberti, On the approximation power of bivariate quadratic C1 splines, J. Comput. and Appl. Math., 131(2001), 321-332.
[4] C. Dagnino, and P. Lamberti, Some performances of local bivariate quadratic C1 quasiinterpolating splines on nonuniform type-2 triangulations, J. Comput. and Appl. Math., 173(2005), 21-37.
[5] C. Dagnino, and S. Remogna, On the solution of Fredholm integral equations based on spline quasi-interpolating projectors, BIT Numer. Math., 54(2014), 979-1008.
[6] C. Dagnino, and S. Remogna, Quasi-interpolation based on the ZP-element for the numerical solution of integral equations on surfaces in R3, BIT Numer. Math., 57(2017), 329-350.
[7] J.S. Deng, Y.Y. Feng, and J. Kozak, A note on the dimension of the bivariate spline space over the Morgan-Scott triangulation, SIAM J. Numer. Anal., 37:3(2000), 1021-1028.
[8] G. Farin, Triangular Bernstein-Bézier, Comput. Aided Geom. Des., 3:2(1986), 83-127.
[9] G. Farin, Curves and Surfaces for Computer Aided Geometric Design, A Practical Guide, Academic Press, Boston, 1992.
[10] P. Lamberti, Numerical integration based on bivariate quadratic spline quasi-interpolants on bounded domains, BIT Numer. Math., 49(2009), 565-588.
[11] C.J. Li, and J. Chen, On the dimensions of bivariate spline spaces and their stability, J. Comput. and Appl. Math., 236(2011), 765-774.
[12] C.J. Li, and R.H. Wang, Bivariate cubic spline space and bivariate cubic NURBS surfaces, Proceedings of Geometric Modeling and Processing 2004, IEEE Computer Society Pressvol, 115-123.
[13] J. Qian, F. Wang, On the approximation of the derivatives of spline quasi-interpolation in cubic spline space S31,2mn(2)), Numer. Math. Theor. Meth. Appl., 7:1(2014), 1-22.
[14] J. Qian, R.H. Wang, C.J. Li, The bases of the Non-uniform cubic spline space S31,2mn(2)), Numer. Math. Theor. Meth. Appl., 5:4(2012), 635-652.
[15] J. Qian, R.H. Wang, C.G. Zhu, F. Wang, On spline quasi-interpolation in cubic spline space S31,2mn(2)), Sci Sin Math, 44:7(2014), 769-778(in Chinese).
[16] K. Qu, M. Zhang, N. Wang, and J. Xuan, Bivariate spline finite element solver for linear hyperbolic equations in two-dimensional spaces, Wireless Pers. Commun., 102(2018), 3067-3077.
[17] L.L. Schumaker, Spline Functions:Basic Theory, Krieger Publishing Company, Malabar FL, 1993.
[18] X.Q. Shi, The singularity of Morgan-Scott triangulation, Comput. Aided Geom. Design, 8(1991), 201-206.
[19] G.J Wang, G.Z. Wang, and J.M. Zheng, Computer Aided Geometric Design, China Higher Education Press/Spring-Verlag Berlin, Beijing/Heidelberg, 2001, (in Chinese).
[20] R.H. Wang, The structural characterization and interpolation for multivariate splines, Acta Math. Sinica, 18(1975), 91-106, (in Chinese).
[21] R.H. Wang, X.Q. Shi, Z.X. Luo, and Z.X. Su, Multivariate Spline Functions and Their Applications, Science Press/Kluwer Academic Publishers, Beijing, New York, Dordrecht, Boston, London, 2001.
[22] R.H. Wang, and C.J. Li, Bivariate quartic spline spaces and quasi-interpolation operators, J. Comput. and Appl. Math., 190(2006), 325-338.
[23] R.H. Wang, and Y. Lu, Quasi-interpolating operators and their applications in hypersingular integrals, J. Comput. Math., 16:4(1998), 337-344.
[24] R.H. Wang, and Y. Lu, Quasi-interpolating operators in S21mn2 *) on non-uniform type-2 triangulations, Numer. Math. A J. of Chinese Universities, 2(1999), 97-103.
[25] Z.Q. Xu, and R.H. Wang, The instability degree in the dimension of spaces of bivariate spline, Approx. Theory and Appl., 18:1(2002), 68-80.
[1] Chun-gang Zhu, Ren-hong Wang. Piecewise Semialgebraic Sets [J]. Journal of Computational Mathematics, 2005, 23(5): 503-512.
[2] Ren-hong Wang , You Lu. QUASI-INTERPOLATING OPERATORS AND THEIR APPLICATIONS IN HYPERSINGULARINTEGRALS [J]. Journal of Computational Mathematics, 1998, 16(4): 337-344.
Viewed
Full text


Abstract